# SDR IPXA2015010985242

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  GEAR HANDLE WOULD NOT MOVE TO UP POSITION.  ACCOMPLISHED CHECKLIST. GEAR RETRACTED. GROUND SENSOR SWITCHED TO FLIGHT MODE.  FOUND LANDING GEAR CONTROL MECHANISM ANTI-RETRACT, CABLE OUT OF ADJUSTMENT.  ACCOMPLISHED ADJUSTMENT.  REF AMM 32-50-00.  R & R TRIM INTERLOCK CYCLINDER, PRECAUTIONARY REF AMM 32-31-04. ACCOMPLISHED LANDING GEAR, OPERATION REF AMM 32-31-00.  ALL INDICATIONS NORMAL.
